# SDR 02FDEA00434

- Difficulty date: June 25, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727-200
- Aircraft serial: 22623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CORRODED AT BS 720C, RBL 25, WL 148 C53-111-01.  REMOVED AND REPLACED FRAME PER SRM 51-40-3 FIG 1.
